# SDR ASAA2019022628305

- Difficulty date: February 22, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 28,071 hours, 8,168 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/T WONT STAY ENGAGED. NUMBER 1 ENG SEEMED LIKE IT WOULD NOT ENGAGE AT ALL. GROUNDED - YES. UNABLE TO DUPLICATE DEFECT. PERFORMED AUTOTHROTTLE BITE PER B737-800 FIM 22-31 TASK 801 - CURRENT STATUS TEST SHOWS NO FAULTS AND THROTTLE TEST PASSED. LOCATED ASM-1 RATE MONITOR FAULT NOTED PREVIOUSLY (FAULT CODE 22-31687) AND PERFORMED INITIAL EVALUATION FOR FAULT 22-31687 PER FIM 22-32 TASK 819 - INITIAL EVALUATION DID NOT CONFIRM FAULT. PERFORMED AUTOTHROTTLE OPERATIONAL TEST PERB737-800 AMM 22-31-00-710-801 - ALL TESTS PASSED. CLEARS MEL 22-4B AND MEL 22-99B.
